# SDR DALA2023022601423

- Difficulty date: February 21, 2023
- Submitted: February 26, 2023
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 55,855 hours, 28,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3153, DEFORMATION PASSENGER CREW DOOR 831 SLIDE RAFT. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 831 SLIDE RAFT. (LP 2638857)
